# SDR DALA2019050602812

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 46,180 hours, 23,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN OPEN HOLE LOWER INBOARD FRAME 20 RT SIDE AT LEVEL DOOR STOP FITTING 7. PERFORMED PERMANENT REPAIR IN FR20 RT SIDE AT LEVEL DOOR STOP FITTING 7 (OPEN HOLE) AS PER PRI 577234-14 REV.0, 577234-14 REV.1 AND ER/A 577234-14AD REV.ORIGINAL. SEE LOG PAGE # 1055469 FOR TIME CONTROL ITEM SEC 2.
